# SDR SIMA20210226002

- Difficulty date: February 26, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 48,276 hours, 43,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN EMERGENCY FLASHLIGHT MISSING-C/A-REPLACED CABIN CABIN FLASHLIGHT IAW ETN-EM-33-034 OPC GOOD NO FUTHER DEFECTS NOTED
